Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Rashes on hands, red itchy bumps on hands, feet, peels on drying. How to cure?

hi my name is Keira. I would say for the past three months,I ve developed a rash on my hands,red raised itchy bumps under the skin and, then they dry up and my hands begin to peel.I have seen a dermatologist for the past 3 months and they haven t figured it out as well.They seem to believe that it s an allergic reaction ,but here s the thing the same rash on my hands,are on my feet know itching just peeling and it looks to me as if, they are turning darker.Can anyone help?????
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello keira,
Thanks for the query.

Yes it can be an endogenous eczema.

Another possibility is psoriasis as you mentioned there is peeling off of skin.

A biopsy may be needed to differentiate this.

Please meet a dermatologist and discuss regarding this.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor